# SDR SWAA2012032202472

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 18,901 hours, 11,196 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010270
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - NUMBER 2 ENGINE VIBRATION INDICATED 4.0 IN CLIMB BOX STARTED FLASHING WHEN AT FL300.  PERFORMED ONBOARD FAN TRIM BALANCE PER AMM.  REBALANCED FAN BALANCE WEIGHTS POS 22  / & 29
